# SDR VNAA2010122200014

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 16,143 hours, 16,833 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BULKHEAD VERT POST 18 FAILS NDT.  MAINTENANCE REMOVED AND REPLACED POST.  AIRCRAFT RELEASED FOR SERVICE.
